# SDR QR9R20210924005

- Difficulty date: September 24, 2021
- Submitted: September 24, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721399370
- Aircraft time: 1,830 hours
- System (JASC): 2100 · Air Conditioning System
- Part: Blower
- Part number: S6222EC1
- Part serial: 081
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH A/C ON AND FANS SET TO HIGH, NO AIR OUTPUT AT MIDDLE VENTS. AIRCRAFT RESTRICTED FROM A/C USE DUE TO AFT LEFT BLOWER INOPERATIVE.
